# SDR UALA2012030101281

- Difficulty date: February 28, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 42,174 hours, 9,135 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC STANDBY SYS ELECTRICAL DC-STANDBY POWER SYSTEM FAILED THE SYSTEM SELF-CHECK.  STATUS MSG-2413035 ACTIVE AP MODE.  REPLACED MAIN BATTERY RELAY REF MM, MAT TESTED BATTERY RELAY OPERATIONAL.
